MAUDE Adverse Event Report: AIRLIFE AIRLIFE; AIRLIFE¿ ADULT CUSHION NASAL CANNULA WITH FOAM EAR COVERS AND 7 FOOT (2.1 M) CRU

AIRLIFE AIRLIFE; AIRLIFE¿ ADULT CUSHION NASAL CANNULA WITH FOAM EAR COVERS AND 7 FOOT (2.1 M) CRU
Model Number FM2699
Medical Device Problem Code Material Too Rigid or Stiff (1544)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Date of Event 06/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 18 july 2025 has been included in the health authority report.Should additional.Information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.
 
Event or Problem Description
It was reported that the patient(s) acquired pressure injury from the nasal cannulas.There was no report of medical intervention.Since there were two reports of injury a secondary mdr will be submitted with this one two document both injuries.The first mdr is 1314417-2025-00048.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 18 july 2025 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as complaint - (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury the complaint of "2 cases of hospital acquired pressure injury from the nasal cannulas" regarding part fm2699 was not confirmed.The root cause was not determined.A risk assessment was performed, and the ultimate risk was determined to be low which does not require escalation to the capa review board.There have been no other complaints regarding the same part and a similar issue within the 24 months preceding this reported event.A resolution letter was sent to the customer.Complaints will continue to be monitored for possible trends.Risk assessment: the ultimate risk is low, as that is the highest risk of the patient/caregiver and regulatory/compliance considerations: 1.Patient/caregiver (note: to be used with updated airlife rma files on the 5-point severity scale) performed risk assessment with rma-20017af, revision1; the most closely associated risk is id r115 (p1=1, p2=1) with a probability of harm occurring p=1 and severity s=2 which is low risk.The calculated p1 based on complaints and sales in the previous 24 months is 1.Therefore, the probability of harm occurring (p) remains the same as the rma and is determined to be low risk per (b)(4).Regulatory/ compliance reviewed (b)(4), and there is low regulatory/ compliance risk.

Brand Name
AIRLIFE
Common Device Name
AIRLIFE¿ ADULT CUSHION NASAL CANNULA WITH FOAM EAR COVERS AND 7 FOOT (2.1 M) CRU
Manufacturer (Section D)
AIRLIFE
2710 northridge dr nw suite a
grand rapids MI 49544
Manufacturer (Section G)
AIRLIFE
productos urologos de mexico s
no. 85 parque indust.mexicali
mexicali baja california, mexico 21397
MX   21397
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key22549422
Report Number1314417-2025-00049
Device Sequence Number13182034
Product Code NFB
UDI-Device Identifier10190752117587
UDI-Public(01)10190752117587
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFM2699
Device Catalogue NumberFM2699
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2025
Supplement Date Received by Manufacturer06/18/2025
Initial Report FDA Received Date07/18/2025
Supplement Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown